# SDR COEA2016092605810

- Difficulty date: September 26, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57112322200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK/MAJOR REPAIR, LT WING PANEL LANDING FOR ACCESS PANEL 522CT HAS LEVEL 2 FRETTING DAMAGE. REPAIRED PER SRAS CETS-4582/16.10715 ISSUE A DATED 12/13/2016.
